Items where Author is "Gusev, M"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

EVANS, D.J. and GUSEV, M., 2002. Systolic SVD and QR decomposition by householder reflections. International Journal of Computer Mathematics, 79 (4), pp. 417-439. ISSN 0020-7160

EVANS, D.J. and GUSEV, M., 2000. Speeding up the systolic design in Bidirectional Linear Arrays. International Journal of Computer Mathematics, 76 (1), pp. 1-12. ISSN 0020-7160

This list was generated on Fri Dec 13 00:34:41 2019 UTC.